

Duke Cardiac Imaging Symposium Saturday, October 12, 2024 Mary Duke Biddle Trent Semans Center

Durham, NC

Time	Торіс	Speakers*	
7:00-7:55am	Registration, Breakfast, and Exhibits		
7:55-8:00am	Welcome and Opening Remarks	Sreekanth Vemulapalli	
8:00-8:45am	Session 1: Strain in Malignancy (45 min)		
	Moderator: Alicia Armour		
	Session Introduction (3 min)	Alicia Armour	
	Case 1: Strain Reveals New Information (5 min)	Dallas Gardner	
	Panel Discussion: When Strain Shows Decreased Function but EF Remains the Same,	Michel Khouri, Ashlee	
	What Does This Mean for the Patient Clinically? (8 min)	Davis, Fawaz Alenezi	
	Case 2: Strain Tracking: The Good, Bad, and Ugly (5 min)	Batina Kight	
	Panel Discussion: How Do I Know I Can Trust the Strain? When Should/Shouldn't I Report It? (8 min)	Michel Khouri, Ashlee Davis, Fawaz Alenezi	
	Future Directions of Echo in Malignancy Patients (5 min)	Michel Khouri	
	Q&A and Discussion (8 min) Take Home Messages (3 min)	Alicia Armour	
8:45-9:30am	Session 2: The Athlete's Heart (45 min)		
	Moderator: Richard Palma		
	Session Introduction (2 min)	Richard Palma	
	Case 1: Tricky Case of a Thick Athlete's Heart (5 min)	Nick Medlock	
	Case 2: Differentiating Athlete's Heart and Pathology in Imaging (5 min)	Alicia Armour	
	Endurance vs. Strength Athletes: Can We Even Differentiate These Days? (8 min)	Christopher Kontos	
	Panel Discussion: Understand Different Imaging Modalities for the Diagnosis of Athletic	Andrew Wang,	
	Hearts (8 min)	Christopher Kontos, Nick	
		Medlock, Alicia Armour,	
		Han Kim	
	Differentiating Athlete's Heart from Hypertrophic Cardiomyopathy (6 min)	Andrew Wang	
	Panel Discussion: Current Treatments of Athlete's Heart – Young vs. Old Athletes: Do	Andrew Wang,	
	We Treat Them Differently? (8 min)	Christopher Kontos, Nick	
		Medlock, Alicia Armour,	
		Han Kim	
	Q&A and Take Home Messages (3 min)	Richard Palma	
9:30-10:15am	Session 3: Cardiac Amyloidosis (45 min) Moderator: Ashlee Davis		
	Session Introduction (3 min)	Ashlee Davis	
	Case 1: The Role of Strain in Cardiac Amyloidosis (5 min)	Eddy Sandoval	
	Panel Discussion: What if I Think There is Amyloid, But There is No "Cherry on Top?" –	Michel Khouri, Han Kim,	
	What Other Key Parameters Clue into Cardiac Amyloidosis (8 min)	Eddy Sandoval	
	Case 2: Multi-modality Imaging in Cardiac Amyloidosis (5 min)	Han Kim	
	Panel Discussion: There is a "Cherry on Top," But I Don't Think it is Amyloid. What Do I	Michel Khouri, Han Kim,	
	Do? (8 min)	Eddy Sandoval	
	How Imaging Plays a Role in Future Treatment of Cardiac Amyloidosis Patients (6 min)	Michel Khouri	
	Q&A and Discussion (7 min)	Ashlee Davis	
	Take Home Messages (3 min)		
10:15-10:30am	Break & Exhibits		
10:30-11:15am	Session 4: Aortic Stenosis (45 min)		
	Moderator: Anita Kelsey		
	Session Introduction (2 min)	Anita Kelsey	
	How to Assess for Aortic Stenosis (8 min)	Sarah Hatton	



	Case 1: Mixed Valve Disease: Aortic Stenosis/Aortic Regurgitation Case (4 min)	Rachel O'Brien	
	Why Do I Need an Aortic Stenosis Buddy? (5 min)	Jayne Leypoldt	
	Case 2: Low Flow, Low Gradient Severe Aortic Stenosis Case (4 min)	Nkiru Osude	
	Panel Discussion: Putting the Imaging Data Together (8 min)	Sarah Hatton, Rachel O'Brien, Jayne Leypoldt, Richard Palma, Nkiru Osude	
	Case 3: Tricky Aortic Stenosis Case (5 min)	Richard Palma	
	Q&A and Discussion (5 min) Take Home Messages (3 min)	Anita Kelsey	
11:15am-12:00pm	Session 5: Mitral Valve Disease (45 min)		
	Moderator: Sreekanth Vemulapalli		
	Session Introduction (2 min)	Sreekanth Vemulapalli	
	Pre-Procedure Transthoracic Echo: Sonographer Must Do's (8 min)	Andrew Monteagudo	
	Pre-Procedure Transesophageal Echo: Imager Must Do's (8 min)	Sreekanth Vemulapalli	
	What Do We Often Miss? – An Interventionalist's Perspective (5 min)	Andrew Wang	
L	Panel Discussion: Procedural Teamwork (8 min)	Fawaz Alenezi, Sreekanth Vemulapalli, Andrew Wang	
1	Post-Procedure Transthoracic Echo: Sonographer Must Do's (8 min)	Andrew Monteagudo	
	Q&A and Discussion (8 min) Take Home Messages (3 min)	Sreekanth Vemulapalli	
12:00-12:45pm	Session 6: Quality and AI in the Echo Lab (45 min) Moderator: Anita Kelsey		
	Session Introduction (3 min)	Anita Kelsey	
	Basics of Quality in the Echo Lab (8 min)	Sreekanth Vemulapalli	
	Practical Approach to Guideline Implementation (8 min)	Alicia Armour	
	Measuring Quality in the Echo Lab (8 min)	Ashlee Davis	
	Panel Discussion: Feedback / Continuation of QI Process (5 min)	Anita Kelsey, Sreekanth Vemulapalli, Ashlee Davis, Alicia Armour	
	AI in the QA Program: What is Coming, and What is Available?	Sreekanth Vemulapalli	
	Panel Discussion: Practical Implementation of AI: What are the Barriers? (5 min)	Anita Kelsey, Sreekanth Vemulapalli, Ashlee Davis, Alicia Armour	
12:45-1:15pm	Lunch & Exhibits / Transition to Afternoon Breakout Sessions (live only)	/ licid / limbur	
1:15-3:15pm	Self-Directed Breakout Sessions (locations below)		
Each breakout session will repeat 4	A. Applied Physics / Image Optimization (Great Hall)	Richard Palma Jon Owensby	
times (below) with a quick transition in- between:	B. TTE 3D (Classroom 3, 3 rd floor)	Danny Rivera Batina Kight	
1:15-1:40pm 1:45-2:10pm 2:15-2:40pm	C. Strain (Lab 3054, 3 rd floor)	Alicia Armour Eddy Sandoval	
2:45-3:10pm	D. Structural Heart Interventions (TEE) (Lab 3055, 3 rd floor)	Andrew Monteagudo Andy Dhimitri	
	Return to Trent Semans Great Hall	•	
3:10-3:15pm			

*Please note: Faculty and program are subject to change without notice.